# SDR QXEA2021060300277

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 7,450 hours, 4,532 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MASTER WARNING  NO SIGN OF FIRE PAX WAS IN LAV WHICH SMELLED LIKE VAPE. REMOVED FROM SERVICE. INSPECTED FWD LAV INCLUDING THE TRASH CAN FOR ANY DEFECT. NONE FOUND. PERFORMED TEST OF THE LAV SMOKE DET SYSTEM IAW AMM TASK 26-14-01-700-801-A WITH NO DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE .
